# SDR USAA070323

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 AT S17L FWD GIRT BAR ATTACH FITTING OF MED HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PER SRM 51-40-07; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  .5 X .250 INCH.
